# SDR 99UAL900202

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387UA
- Make and model: Boeing 737322
- Aircraft serial: 24662
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Condition: Failed
- Location: Yaw Damper
- Component: Honeywell, 4030952906
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

UNEXPLAINED YAW FELT BY CREW ON FLIGHT DECK.  YAW DAMPER COUPLER BITE TEST WAS PERFORMED BUT NO FAILURES WERE FOUND.  REPLACED THE YAW DAMPER COUPLER PER MM 22-12-31 AS PRECAUTION.  A BENCH TEST ON THE REPLACED COUPLER DETERMINED THAT THE TRANSISTOR (Q11) IN THE OUTPUT VOLTAGE CIRCUIT WAS BAD.  OPS CHECK OK.
